# SDR REXA2021062900446

- Difficulty date: June 20, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N337PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15337
- Aircraft time: 15,169 hours, 11,167 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Retainer
- Part number: CC670386635
- Condition: Corroded
- Location: E/E Bay Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS DOOR SEAL DETERIORATION AND SEAL RETRAINERS CORRODED.  REMOVED & REPLACED MAIN AVIONICS BAY DOOR SEAL RETAINERS & SEAL IAW SRM 51-42-06-001-001-A01 & AMM 52-42-07-400-801-A01.
